# SDR TWAA0019603

- Difficulty date: October 24, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND A CRACK IN THE FLOOR SUPPORT AT STA 446, LONGERON 27L.  REMOVED FLOOR SUPPORT ANGLE.  STOP DRILLED CRACKS AND SENT TO SHOP TO WELD CRACKS PER TWA SSRM 53-00-106.  REINSTALLED ON AIRCRAFT.
